Strengthening pseudoconvexity of finite-dimensional Teichmüller spaces.
Mathematische Annalen, Tome 290 (1991) no. 4, pp. 681-688
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1991__290_4_164840,
author = {S.L. Krushkal},
title = {Strengthening pseudoconvexity of finite-dimensional {Teichm\"uller} spaces.},
journal = {Mathematische Annalen},
pages = {681--688},
year = {1991},
volume = {290},
number = {4},
zbl = {0702.30049},
url = {http://geodesic.mathdoc.fr/item/MAN_1991__290_4_164840/}
}
S.L. Krushkal. Strengthening pseudoconvexity of finite-dimensional Teichmüller spaces.. Mathematische Annalen, Tome 290 (1991) no. 4, pp. 681-688. http://geodesic.mathdoc.fr/item/MAN_1991__290_4_164840/